MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-3513
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 64 y/o male patient's left knee was revised.The patient had an original exactech left total knee replacement.The patient returned to surgeons office complaining of pain, swelling, and dissatisfaction with their left primary knee.The poly and a recalled implant were in question.The poly implant was broken posteriorly in a couple of pieces that were removed from the wound/joint.The patient underwent a tibial poly implant swap.Patient was last known to be in stable condition following the event.Product not returning: implants are sent to the lab and legal.Not given to the representative.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): cr femoral component sz 3.5 left.Tibia component cemented 3.5f/3.5t.Patella implant - unknown size,.
 
Additional Manufacturer Narrative
*the following sections have corrected information: (d1) brand name.(d10) concomitant device(s): ((b)(6)) 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t ((b)(6)) 02-010-03-0235 - logic cr femoral cem, left, sz 3.5 ((b)(6)) 200-02-32 - three peg patella 32mm.
 
Additional Manufacturer Narrative
D4: corrected.G4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20177426
Report Number1038671-2024-03395
Device Sequence Number15686311
Product Code JWH
UDI-Device Identifier10885862159335
UDI-Public10885862159335
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2019
Device Catalogue Number02-012-49-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/24/2024
07/16/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/14/2024
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale